# SDR SWIA202163706

- Difficulty date: October 24, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 38,569 hours, 38,106 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 CABIN FLOOR BEAM IB AND OB FLANGES HAVE AREAS OF CORROSION BETWEEN FS 559+48 TO FS 559+99      (C-CHECK RO 1/5/2022)    REMOVED AND REPLACED FLOORBEAM CAP AT RBL 9 BETWEEN FS 559+48 TO FS 559+99 IAW MHIRJ REO 601R-53-51-610 REV -- DATED 2021-11-16 , CRJ 200 SRM 51-40-11, 51-25-06, 51-25-16, AND SKY CARD 51-900-1003-SKY NO WEIGHT CHANGE FORM 337 IS ATTACHED REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
